eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Would you have Recurrent leg pain and cramping (Blockage of leg arteries) when you have Pneumonia?





Summary: there is no Recurrent leg pain and cramping reported by people with Pneumonia yet.

We study people who have Recurrent leg pain and cramping (Blockage of leg arteries) and Pneumonia from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Pneumonia and Recurrent leg pain and cramping >>>

Pneumonia

Pneumonia can be treated by Levaquin, Azithromycin, Prednisone, Avelox, Levofloxacin, Clarithromycin. (latest reports from Pneumonia 122,474 patients)

Recurrent leg pain and cramping

Recurrent leg pain and cramping (repeated leg pain and muscle contraction) has been reported by people with osteoporosis, high blood pressure, osteopenia, high blood cholesterol, arthritis.(latest reports from Recurrent leg pain and cramping 2,376 patients)

On Dec, 15, 2014: No report is found.

Do you have Pneumonia and Recurrent Leg Pain And Cramping?

You are not alone! Join a mobile support group:
- support group for people who have Pneumonia
- support group for people who have Recurrent Leg Pain And Cramping

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Does zithromax cause excessive sweating at night and headache
    I had a terrible sweating after taking Zithromax. I felt as if half buckets of water were constantly poured on me. I was so scared of sleeping. In fact there was no dry space on my bed to sleep on since the entire bed was drenched. I have been drinking water since 4am to replace the lost water.
    Reply
  • Can cilostazol cause hair loss?
    I have been taking Cilostazol 100mg for 8 months for vascular disease and recently noticed I am losing ALOT of hair. I'm just wondering if anyone else is having this problem and if it is possible that it is the Cilostazol causing the hair loss. And when I say ALOT of hair, I mean it is coming out in big wads. I went to my doctor and she just says its stress but checked my thyroid and said it was fine and never mentioned If the Cilostazol could be causing it. I am 63 and have been stressed my whole life and never lost my hair before. I didn't think to mention the Cilostazol because I am on several other medications but I have been on them for several years and this medication is the most recent one added as of 8 months ago. I would appreciate any help I could get. Thank You
    Reply
  • Stem cell treatment for radiation heart disease?
    I'm trying to find ways to improve my heart valve function, as surgical repair has a low prognosis. This is because the cardiac skeleton is calcified and that means there is nothing to sew replacement valves to.

    Does anyone have info about use of stem cells for this? Thanks for any info.
    Reply
  • Does tramadol cause leg pain & leg cramps..i've been having leg pains & cramps and take tramadol.
    been taking tramadol over a year for arthritis in neck.
    Reply
  • How to recovere from severe leg pain ,intermittent claudication when on carvedilol after myocardial infarction 2 yeras back ?
    I had severe Heart attack 2 yeras back . Bilaterla femoral emebelectomy was done . Kidney failure recovered . I recovered from Blood Sepsis also . LVEF was 30 % , now it is 55 %.

    I am fine now except my mobility is very much restricted due to Leg pains , more when I walk . No chest pain after exercise.I am following good diet and exercise regime.Can not do regular Wlak due to Leg pains. Minor Bach ache is relieved by exercise , physiotherapy and Yoga. Can you suggest something ? Is this due to Cardvediliol ? Thanks
    Reply

More questions for: Pneumonia, Recurrent leg pain and cramping

More reviews for: Pneumonia, Recurrent leg pain and cramping

Comments from related drug studies (Check your drugs):

  • I completed the antibiotic, and since its completion, I am seeming to have side effects continuing to appear. I have a history of eczema, and my skin has been very itchy. I started using a tea tree oil soap, and question if this is also taking away "good" flora and is exacerbating the yeast on ...
    Reply
  • I had severe pneumonia. I became psychotic as soon as drip started, but no one realised that may be caused by antibiotic so continued full course for 2 weeks. Was admitted to psychiatric hospital twice for 2 weeks and am still on anti psychotics now, 6 weeks later. How long does it take to recover? ...
    Reply
  • Since I have been put on Xanax for my panic attacks and agoraphobia I have had this reoccurring pain that is deep in both of my legs along with massive swelling in my legs and feet. It feels like it is in the bones of both of my shins. I was wondering if this was normal or if anyone else has had sym ...
    Reply
  • 80 year old female with pneumonia who has been wheezing, has a generalized rash, decreased urine output, and has had diarrhea several times. Alert and oriented x 3, stable vital signs with temp of 100.8. Allergic to Augmentin
    Reply
  • radiation induced pneumonitis. treated with prednisone and pentoxifilline. Off pentox and weaning from prednisone. Got severe petechia discontinued pentoxifilline. started to fade. began taking gabapentin 1 week. petechia returned. Stopped after 1 week
    Reply

More related studies for: Pneumonia, Recurrent leg pain and cramping

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.